90% I've read are people's unfortunate effects of the drug. Sad & scary. I'm on 250mg for 14 days. I have read that the drug remains in your body/system for; 2 days, 3 days, 7 days and 1 year. What's the real answer? I get it can depend on dosage & duration, but that is quite a range! I'm concerned about the MANY things one should not take with this drug, be it other Rx, OTC meds or foods. So how long AFTER a 2 week course before these are safe to take again?
So sorry you are not getting an answer accept from one person. Are you sure you are reading the drug being eliminated VS how long people have been left with side effects? I cannot remember the elimination time but it was not years for sure. I do know that I took this on April 17, 2009--by the 20th I was in chronic, debilitating pain and my mind was numb, my head was pounding, my tendons hurt, I had gastro issues, heart palps., anxiety, insomnia, and so much more. To this day, I live in chronic pain as a result of taking Levaquin. I went from healthy with a sinus infection to hurting and unhealthy with no sinus infection. Wrong drug and never worth taking the risk for. best of luck to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 1 answer
Posted 10 Mar 2011 • 1 answer
Posted 19 Jan 2012 • 4 answers
Posted 3 Apr 2012 • 1 answer
Posted 7 Apr 2015 • 1 answer